# SDR UIEA2024061300518

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 126,583 hours, 21,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: AC9227F1740
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING ENROUTE CLIMB FROM FL 300 TO FL 400, EICAS ENG 1 AND 4 FUEL FILTER MSG DISPLAYED.( REF FIM 73-00 RPLD 1 AND 4 FUEL FILTERS PER AMM 73-11-02 AND SUMP DRAIN CHECK NORMAL IAW AMM 73-11-02. DRY MOTOR LEAK TEST PER AMM 71-00-00 TEST 5. )
